# SDR SWAA2013010911275

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 18,823 hours, 11,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED CAPACITY CHECK AT BATTERY PACK LOCATIONS AT MO1670, MO1673, MO1672.  REMOVED AND REPLACED BATTERY PACKS AT MO1670, MO1673, MO1672 PER MM.
